Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 68, NWS Nashville, TN

May 21, 2013Montgomery County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2013, 8:00 PM CDT for Montgomery County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 8:00 PM CDT (01:00 UTC)
Expired
May 21, 2013, 8:45 PM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Montgomery County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS54 KOHX 220100
SVROHX
TNC125-220145-
/O.NEW.KOHX.SV.W.0068.130522T0100Z-130522T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 845 PM CDT

* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 11 MILES EAST
  OF ERIN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...PALMYRA AND CUNNINGHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3650 8717 3633 8750 3637 8758 3661 8731
TIME...MOT...LOC 0059Z 226DEG 23KT 3639 8749

$$

FORECASTER:
19
1 follow-up statement
592 
WWUS54 KOHX 220114
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
814 PM CDT TUE MAY 21 2013

TNC125-220124-
/O.CAN.KOHX.SV.W.0068.000000T0000Z-130522T0145Z/
MONTGOMERY TN-
814 PM CDT TUE MAY 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3650 8717 3633 8750 3637 8758 3661 8731
TIME...MOT...LOC 0114Z 226DEG 23KT 3646 8740

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:06 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 21, 3:06 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT TUE MAY 21 2013

.DISCUSSION...

...STRONG TO SEVERE STORMS POSSIBLE ON AND OFF THROUGH WEDNESDAY
AFTERNOON-EVENING...

CURRENTLY...AN AREA OF SHOWERS AND STORMS OVER EASTERN MIDDLE TN
CONTINUES TO PRODUCE TORRENTIAL RAINFALL AND MARGINALLY SEVERE
HAIL OR JUST UNDER SEVERE LIMITS...AS WELL AS ISOLATED DAMAGING
WIND GUSTS. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE
T-STORM WATCH OVER OUR FIVE FAR EASTERN COUNTIES UNTIL 02Z...BUT
WE WILL BE ABLE TO CANCEL THAT WELL BEFORE THEN. STRONG TO
POSSIBLY SEVERE CELLS WILL CONTINUE THERE FOR THE NEXT 1-2 HOURS.

ANOTHER LINE OF STRONG STORMS IS CURRENTLY OVER ARKANSAS AND THIS
WILL PUSH EAST INTO MIDDLE TN MOSTLY LIKELY WELL AFTER 00Z. A FEW
ISOLATED STORMS STREAMING NORTH AHEAD OF THIS SECOND LINE THOUGH
COULD SQUEAK INTO SOUTHWEST MIDDLE TN AND BE CAPABLE OF PRODUCING
STRONG WINDS/HAIL THIS AFTERNOON-EVENING. SO FOR THE REST OF
TODAY...THE FOCUS ON SEVERE WEATHER WILL SHIFT FROM OUR FAR EAST
TO OUR SOUTHWEST THROUGH 7PM-ISH.

TONIGHT...THE LINE OF CONVECTION PUSHING OUT OF ARKANSAS WILL
LIKELY BE OVERTAKEN BY CONVECTION IN EASTERN OK. THE SOUTHERN
PORTION OF THE LINE WILL LIKELY TAKE OVER AS WE HAVE STABILIZED
FROM TODAY'S CONVECTION. THUS...WOULD NOT BE SURPRISED TO SEE THIS
LINE APPROACH MIDDLE TN LATE TONIGHT-EARLY WEDNESDAY MORNING AND
WEAKEN CONSIDERABLY IF NOT DISSIPATE COMPLETELY. EITHER OCCURRENCE
WILL YIELD ANOTHER CHANCE TO DESTABILIZE AHEAD OF THE UPPER LEVEL
LOW...WITH MORE STRONG TO SEVERE STORMS POSSIBLE WEDNESDAY LATE
MORNING BUT ESPECIALLY IN THE AFTERNOON. WE'LL HAVE BETTER SHEAR
IN PLACE AS WELL...WITH THE BEST CHANCE OF SEVERE ALONG AND EAST
OF I-65. SPC PLACED US IN A DAY TWO SLIGHT RISK...AGAIN WITH THE
MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. ALTHOUGH THE SFC
BOUNDARY WILL PUSH EAST OF THE AREA WEDNESDAY NIGHT...MORE SHOWERS
AND STORMS (LIKELY NON-SEVERE) WILL ACCOMPANY THE TRAILING UPPER
LOW THROUGH THURSDAY AND WE WILL FINALLY DRY OUT THURSDAY NIGHT
WEST TO EAST.

THEREAFTER...LOTS OF QUESTION WHETHER OR NOT WE DRY OUT AND RIDGE
OUT VIA THE GFS...OR THE WARM FRONT FROM A PLAINS LOW EXTENDS
EASTWARD INTO MIDDLE TN...KEEPING CHANCES OF RAIN ACROSS THE AREA
OVER THE WEEKEND INTO EARLY NEXT WEEK. FOR NOW HAVE SLIGHT CHC
POPS OVER THE NE SUNDAY NIGHT-MONDAY. FOR TEMPS...WENT WITH LOWER-
THAN-MEX IN CASE EURO PANS OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  83  62  78 /  50  60  30  20
CLARKSVILLE    67  80  59  76 /  80  60  20  20
CROSSVILLE     64  82  60  75 /  50  70  50  30
COLUMBIA       68  83  62  81 /  50  60  30  20
LAWRENCEBURG   67  82  61  82 /  60  60  30  20
WAVERLY        68  81  60  78 /  80  60  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AL
Hazardous weather outlook, May 21, 4:01 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT TUE MAY 21 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-222115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
401 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT.

AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING WEST OF THE
MISSISSIPPI RIVER WILL MOVE INTO MIDDLE TENNESSEE THIS EVENING AND
PUSH EASTWARD OVERNIGHT. STRONG TO SEVERE STORMS WILL BE
POSSIBLE...WITH DAMAGING WINDS AND MARGINALLY SEVERE HAIL BEING
THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...THOUGH
THE BEST CHANCE WILL BE WEST OF I-65 CLOSER TO THE ALABAMA BORDER
TONIGHT. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO
BE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS THAT TRAIN OVER
THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE ON WEDNESDAY.

AN UPPER LEVEL LOW PUSHING ACROSS THE AREA ON WEDNESDAY WILL BRING
YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO MIDDLE
TENNESSEE. THE BEST CHANCE WILL BE ALONG AND EAST OF I-65
WEDNESDAY AFTERNOON...WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THIS
AFTERNOON...TONIGHT AND WEDNESDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Local storm report, May 21, 4:12 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     BYRDSTOWN               36.57N  85.13W
05/21/2013                   PICKETT            TN   TRAINED SPOTTER

            TREE DOWN ON HOUSE IN BYRDSTOWN ON MAIN STREET...ALSO
            POWER OUTAGES REPORTED.

&&

EVENT NUMBER OHX1300447

11
Special weather statement, May 21, 6:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
638 PM CDT TUE MAY 21 2013

TNZ005-006-022>024-220015-
BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
638 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER WESTERN TENNESSEE...ABOUT 20 MILES WEST OF
CAMDEN...MOVING EAST AT ABOUT 30 MPH.

SOME LOCATIONS TO BE AFFECTED BY THESE STORMS INCLUDE BIG SANDY...
HOLLADAY...LAND BETWEEN THE LAKES...CAMDEN...HOUSTON COUNTY
AIRPORT...BIG ROCK...NEW JOHNSONVILLE AND DOVER.

BRIEF WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. WINDS
THIS STRONG CAN BREAK LARGE TREE LIMBS. IN ADDITION TO THE GUSTY WINDS...
YOU AN ALSO EXPECT HEAVY DOWNPOURS...WHICH WILL LIKELY CAUSE PONDING
OF WATER IN LOW LYING AREAS.

LAT...LON 3667 8785 3664 8784 3665 8754 3588 8773
      3585 8822 3614 8820 3626 8809 3636 8810
      3637 8801 3644 8807 3653 8804 3667 8806

19
Special weather statement, May 21, 6:55 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
655 PM CDT TUE MAY 21 2013

TNZ005-006-022>024-220015-
BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
655 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER WESTERN TENNESSEE...ABOUT 20 MILES WEST OF
CAMDEN...MOVING EAST AT ABOUT 30 MPH.

SOME LOCATIONS TO BE AFFECTED BY THESE STORMS INCLUDE BIG SANDY...
HOLLADAY...LAND BETWEEN THE LAKES...CAMDEN...HOUSTON COUNTY
AIRPORT...BIG ROCK...NEW JOHNSONVILLE AND DOVER.

BRIEF WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. WINDS
THIS STRONG CAN BREAK LARGE TREE LIMBS. IN ADDITION TO THE GUSTY WINDS...
YOU CAN ALSO EXPECT HEAVY DOWNPOURS...WHICH WILL LIKELY CAUSE PONDING
OF WATER IN LOW LYING AREAS.

LAT...LON 3667 8785 3664 8784 3665 8754 3588 8773
      3585 8822 3614 8820 3626 8809 3636 8810
      3637 8801 3644 8807 3653 8804 3667 8806

19
Special weather statement, May 21, 7:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CDT TUE MAY 21 2013

TNZ005-006-022>024-220100-
BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
710 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER WESTERN TENNESSEE...ABOUT 20 MILES WEST OF
CAMDEN...MOVING EAST AT ABOUT 30 MPH.

SOME LOCATIONS TO BE AFFECTED BY THESE STORMS INCLUDE BIG SANDY...
HOLLADAY...LAND BETWEEN THE LAKES...CAMDEN...HOUSTON COUNTY
AIRPORT...BIG ROCK...NEW JOHNSONVILLE AND DOVER.

BRIEF WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. WINDS
THIS STRONG CAN BREAK LARGE TREE LIMBS. IN ADDITION TO THE GUSTY WINDS...
YOU CAN ALSO EXPECT HEAVY DOWNPOURS...WHICH WILL LIKELY CAUSE PONDING
OF WATER IN LOW LYING AREAS.

LAT...LON 3667 8785 3664 8784 3665 8754 3584 8775
      3585 8822 3614 8820 3626 8809 3636 8810
      3637 8801 3644 8807 3653 8804 3667 8806

19
Special weather statement, May 21, 7:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
711 PM CDT TUE MAY 21 2013

TNZ005-006-022>024-220100-
BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
711 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG
THUNDERSTORMS OVER NORTHWESTERN MIDDLE TENNESSEE...ALONG THE WESTERN
BORDER OF STEWART AND BENTON COUNTIES...MOVING EAST AT ABOUT 30 MPH.

SOME LOCATIONS TO BE AFFECTED BY THESE STORMS INCLUDE BIG SANDY...
HOLLADAY...LAND BETWEEN THE LAKES...CAMDEN...HOUSTON COUNTY
AIRPORT...BIG ROCK...NEW JOHNSONVILLE AND DOVER.

BRIEF WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. WINDS
THIS STRONG CAN BREAK LARGE TREE LIMBS. IN ADDITION TO THE GUSTY WINDS...
YOU CAN ALSO EXPECT HEAVY DOWNPOURS...WHICH WILL LIKELY CAUSE PONDING
OF WATER IN LOW LYING AREAS.

LAT...LON 3667 8785 3664 8784 3665 8754 3584 8775
      3585 8822 3614 8820 3626 8809 3636 8810
      3637 8801 3644 8807 3653 8804 3667 8806

19
Special weather statement, May 21, 7:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 PM CDT TUE MAY 21 2013

TNZ005>007-022>025-220145-
BENTON-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-ROBERTSON-STEWART-
747 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HOUSTON...
HUMPHREYS...MONTGOMERY...ROBERTSON AND STEWART COUNTIES...

AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG ROCK TO
JUST WEST OF CAMDEN...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BIG ROCK...DOVER...HOUSTON COUNTY
AIRPORT...CAMDEN...TENNESSEE RIDGE...NEW JOHNSONVILLE...CUMBERLAND
CITY...ERIN...PALMYRA AND WAVERLY.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3664 8771 3664 8704 3598 8756 3603 8822
      3607 8822

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:10 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart50 min
May 21, 7:11 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart49 min
May 21, 7:47 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Montgomery, Stewart58 min
May 21, 8:28 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Montgomery, Perry62 min
May 21, 8:54 PM CDTSpecial Weather StatementOHXDickson, Hickman, Lawrence, Lewis36 min
May 21, 9:24 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Giles, Lawrence, Maury, Williamson21 min
May 21, 9:42 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Giles, Marshall, Maury, Williamson48 min
May 21, 9:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson35 min
May 21, 10:29 PM CDTSpecial Weather StatementOHXDavidson, Rutherford, Sumner, Williamson46 min
May 21, 11:39 PM CDTSpecial Weather StatementOHXCannon, Coffee36 min
May 22, 2:15 AM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury60 min
May 22, 4:33 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Putnam57 min
May 22, 4:34 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Putnam56 min
May 22, 4:43 PM CDTSpecial Weather StatementOHXMacon32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.